MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC RADIESSE INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE

MERZ NORTH AMERICA, INC RADIESSE INJECTABLE IMPLANT; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 8071M0K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was assessed as reportable to the fda, as the event vascular occlusion (pt: vascular occlusion), was deemed to meet the serious criteria of required intervention to prevent permanent damage.The device history record for radiesse injectable implant, lot a00100370, was reviewed.A lot search was conducted on the reported lot and no other similar events were noted.No nonconformances were noted related to the reported lot.
 
Event or Problem Description
This spontaneous report was received from a us health care professional and concerns a female patient.She was injected with radiesse.Batch number was ambiguously reported as a000100370 (expiry date: 02/2026).After the radiesse injection, the patient experienced a vascular occlusion to the left cheek.The outcome of the event was unknown.Follow-up information was received on 14-nov-2023: the batch number was confirmed as a00100370 (expiry date: 02/2026).A lot search in the global safety database was conducted.The batch record review was received and the lot number for radiesse was confirmed as a00100370 (expiry date: 02/2026).The outcome of the event remained unchanged.

Brand Name
RADIESSE INJECTABLE IMPLANT
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer (Section G)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key18172899
Report Number3013840437-2023-00120
Device Sequence Number7746185
Product Code LMH
UDI-Device IdentifierM2138071M0K22
UDI-Public+M2138071M0K22/$$3260207A00100370W
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Catalogue Number8071M0K2
Device Lot NumberA00100370
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/20/2023
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DRUG NOT AVAILABLE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale